# SDR IXX2008F00039

- Difficulty date: June 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING LEADING EDGE LOWER SKIN CORRODED AT STATION XW 736.000-761.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-3-2 FIGURE 8 PAGE 19 ITEM "A", DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-0 FIGURE 7, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-1-20D, AND 51-3-1.  (S)
